Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a Registered Nurse concerning a female patient (demographics not reported) who on 10-JAN-2007 was vaccinated intramuscularly with the first dose of Gardasil vaccine (yeast) (lot # not provided). Concomitant therapy included BOOSTRIX and hepatitis A virus vaccine (manufacturer unknown). On 10-JAN-2007 immediately post vaccination the patient "passed out and went into a seizure." The patient sought unspecified medical attention. At the time of this report it was not reported if the patient had recovered from her experience. Upon internal review the seizure was considered to be an other medical event. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166